# SDR UPS98827888

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E TOP SKIN AT STA XFS 610 IS CRACKED.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-1 FIG 38.
